
Teplow 250mg Suspension
Manufacturer
Ciron Drugs & Pharmaceuticals Pvt Ltd
Salt Composition
Paracetamol (250mg)
Key Information
Short Description
Teplow 250mg Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Suspension
Introduction
Teplow 250mg Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give Teplow 250mg Suspension to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Teplow 250mg Suspension does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
How it works
Teplow 250mg Suspension possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Teplow 250mg Suspension to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if the medicine does not seem to be helping your child.
Related Medicines

Jetmol Suspension

Zeemol 250mg Suspension

Albimol Suspension

Ibibull 250mg Suspension

Veelmol 250mg Suspension

Abmol 250mg Suspension

Perawell Suspension

Paragreat 250mg Suspension

Rakbi 250mg Suspension
